On the Solvability of Impulsive Differential-Algebraic Equations

  • L. A. Vlasenko
  • N. A. Perestyuk

Abstract

We establish theorems on the existence and uniqueness of a solution of the impulsive differential-algebraic equation $$\frac{d}{{dt}}[Au(t)] + Bu(t) = f(t,u(t)),$$ where the matrix A may be singular. The results are applied to the theory of electric circuits.
Published
25.04.2005
How to Cite
VlasenkoL. A., and PerestyukN. A. “On the Solvability of Impulsive Differential-Algebraic Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 57, no. 4, Apr. 2005, pp. 458–468, http://umj.imath.kiev.ua/index.php/umj/article/view/3612.
Section
Research articles